# SDR SWIA201230377

- Difficulty date: March 22, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 27,338 hours, 36,927 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER OUTER TAIL NAV LIGHT IS OUT.  (FLT 5450)  RELAMPED NAV LIGHT.
